We study obstacle problems involving p-Laplace-type operators in non-convex polygons. We establish regularity results in terms of weighted Sobolev spaces. As applications, we obtain estimates for the FEM approximation for obstacle problems in pre-fractal Koch Islands.

Regularity results for p-Laplacians in pre-fractal domains / Capitanelli, Raffaela; Fragapane, Salvatore; Vivaldi, Maria Agostina. - In: ADVANCES IN NONLINEAR ANALYSIS. - ISSN 2191-9496. - 8:1(2019), pp. 1043-1053. [10.1515/anona-2017-0248]

Regularity results for p-Laplacians in pre-fractal domains

Raffaela Capitanelli;Salvatore Fragapane;Maria Agostina Vivaldi
2019

Abstract

We study obstacle problems involving p-Laplace-type operators in non-convex polygons. We establish regularity results in terms of weighted Sobolev spaces. As applications, we obtain estimates for the FEM approximation for obstacle problems in pre-fractal Koch Islands.
Degenerate elliptic equations, FEM, fractals, smoothness and regularity of solutions
01 Pubblicazione su rivista::01a Articolo in rivista
Regularity results for p-Laplacians in pre-fractal domains / Capitanelli, Raffaela; Fragapane, Salvatore; Vivaldi, Maria Agostina. - In: ADVANCES IN NONLINEAR ANALYSIS. - ISSN 2191-9496. - 8:1(2019), pp. 1043-1053. [10.1515/anona-2017-0248]
File allegati a questo prodotto
File Dimensione Formato  
ANONA-INVIATO.pdf

solo gestori archivio

Tipologia: Documento in Post-print (versione successiva alla peer review e accettata per la pubblicazione)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 492.89 kB
Formato Adobe PDF
492.89 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1179386
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 4
social impact